# SDR AALA202405298551

- Difficulty date: May 28, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 35,493 hours, 7,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR EMERGENCY CYLINDER/ACCUMULATOR REQUIRES SERVICING. SERVICED EMERGENCY CYLINDER/ACCUMULATOR PER AMM 52-10-00.
